Question for Lacrisert Users.....
First off, I'd like to thank Rebecca and all those that make this forum such a helpful resource. This is the first time I've posted here but have spent many hours researching, so thank you all.
A little about me: 28 y/o male with no MGD, just aqueous deficiency. I want to say 2 and 4 scheimer (sp?) tests, but its been a while. I took accutane several times as a teenager and think that is causing all of this over past two years. I've tried most everything and have found that ALL perservative free drops bother me, so all I do now is bottom plugs, omega 3 and nighttime ointment.
Over the past week, I've been using Lacrisert with mixed results. It seems to be working exactly as intended. My eyes are more wet, no problems with blurrieness or crud in my lashes, no foreign body sensation. However, my eyes seem slightly more red and slightly more sensitive/burning/stinging. Nothing major, but so far I don't know that I'm better off as a result of the insert. It's as if my eyes don't like whatever liquid the lacrisert is giving off, just like my eyes don't like artificial tears.
So, my question for people using Lacrisert is - does this get better? Did you have a similar experience? Did your eyes become less sensitive to the liquid over time, and actually start to help after a while? Or, was the relief you got on day 10 the same as the relief you get on day 410? At the link to the Lacrisert website below, on the bottom of the page, there is a chart that suggests that the lacrisert works better over time, but I would love to hear about your personal experinces. Any thoughts or questions? Thank you!
I only used it twice. It make my eyes mucusy and I didn't like it.
i use it in my one eye-it is good usually for about 5 hours.if allergies are bad i have to take it out after a few hours..some days i can wear 10 hours..i dont use them everday
So Jenny, I'm wondering if you became less sensitive to using the insert over time? Did it sting a little for the first few weeks of using Lacrisert and then get better, or has it always felt the same since you first started using them?